# SDR NACA2022031100001

- Difficulty date: March 11, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 106,736 hours, 18,983 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Actuator
- Part number: S343T00366
- Part serial: RP263636
- Condition: Failed
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

AFT FUEL X-FEED EICAS MESSAGE WITH TRIPPED CIRCUIT BREAKER - M21. FRM CODE 28 90 18 45. REMOVED AND REPLACED THE AFT ENGINE FUEL CROSSFEED VALVE ACTUATOR IAW B767 AMM 28-22-12, OPS CHECK NORMAL AND CB NOT POPPED OUT. NO TIME INFO IN TRAX.
